# SDR SIMA20141223013

- Difficulty date: December 23, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 25,458 hours, 21,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 CHECK FOUND SERVICE DOOR EMER LIGHT INOPERATIVE.  REPAIRED BROKEN SERVICE DOOR EMER LIGHT WIRE IAW SWPM 20-21-00 & MM 25-23-05.
